# SDR FDEA202307121204

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 345BB DELAMED.     REPAIRED DELAMINTED PANEL 345BB PER SRM 51-62-01-0G PG.44 REPAIR "J" STEP 1-9
